Search Filters
Format Format
Subjects Subjects
Subjects Subjects
Sort by Item Count (A-Z)
Filter by Count
algebraic riccati equation (1) 1
arithmetic-geometric-harmonic operator mean (1) 1
continued fraction with matrices arguments (1) 1
convergence (1) 1
geometric matrix mean (1) 1
geometric operator mean (1) 1
mathematics, applied (1) 1
positive operator (1) 1
square root matrix (1) 1
Language Language
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range

Journal of Inequalities in Pure and Applied Mathematics, 2009, Volume 10, Issue 4
Journal Article
Linear Algebra and Its Applications, ISSN 0024-3795, 01/2003, Volume 359, Issue 1-3, pp. 37 - 57
The aim of this article is to give some continued fractions expansions of the geometric matrix mean in order to make its computation practical and efficient.... 
Algebraic Riccati equation | Square root matrix | Continued fraction with matrices arguments | Geometric matrix mean | Convergence | square root matrix | MATHEMATICS, APPLIED | convergence | algebraic Riccati equation | geometric matrix mean | continued fraction with matrices arguments
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.